# SDR QXEA2016012400057

- Difficulty date: January 24, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 11,676 hours, 12,376 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Bleed Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MULTIPLE BLEED HOT CAUTION LIGHTS ILLUMINATED DURING TAKEOFF ROLL.  OCCURED AROUND 90 KTS.  ABORTED TAKEOFF AND RETURNED TO GATE FOR MAINTENANCE CONTROL.  INTERROGATED CDS IAW AMM TASK 45-00-21-742-801.  NO ASSOCIATED FAULT CODES.  PERFORMED OPS TEST OF THE BLEED AIR SYS IAW AMM TASK 36-11-00-710-802, OPS TEST FAILING AT STEPS 9, 11, 13, AND 23 A/B.  INTERROGATED CDS AFTER PERFORMING OPS TEST, FOUND NO FAULT CODES. C/W OPS TEST OF THE BLEED AIR SYS REF AMM TASK 36-11-00-710-802.  ALL STEPS TEST GOOD.  NO DEFECTS NOTED.  NO ASSOCIATED PRESENT FAULTS FOUND IN CDS.
